# SDR UALA2010072302634

- Difficulty date: July 23, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 45,474 hours, 12,701 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376A
- Part serial: 106
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

FOUND EQUIPMENT COOLING SUPPLY FAN 1 CIRCUIT BREAKER TRIPPED ON P6 AT F17.  FWD EQ COOLING FAN INOP.  CB PULLED AND COLLARED.  AC ROUTED NON-ETOPS TO HNL FOR FIX.  REPLACED NR 1 COOLING FAN PER MM.  OPS CHECK NORMAL.
